Nonlocal elliptic boundary value problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 2, p. 421-441
@article{ASNSP_1966_3_20_2_421_0,
     author = {Schechter, Martin},
     title = {Nonlocal elliptic boundary value problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {2},
     year = {1966},
     pages = {421-441},
     zbl = {0152.11005},
     mrnumber = {197987},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_2_421_0}
}
Schechter, Martin. Nonlocal elliptic boundary value problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 2, pp. 421-441. http://www.numdam.org/item/ASNSP_1966_3_20_2_421_0/

1 Martin Schechter, General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math. 12 (1960) 457-486. | MR 125323 | Zbl 0087.30204

2 Martin Schechter, On LP estimates and regularity I, Amer. J. Math, 85 (1963) 1-13. | MR 188615 | Zbl 0113.30603

3 J.L. Lions, Theorems de trace et d'interpolation (I), Ann. Scuola Norm. Sup. Pisa, (3) 13 (1959) 389-403. | Numdam | MR 119092 | Zbl 0097.09502

4 Martin Schechter, On LP estimates and regularity III, Ricerche di Matematica, 13 (1964) 192-206. | MR 179465 | Zbl 0178.46002

5 Nachman Aronszajn and A.N. Milgram, Differential operators on Riemannian manifolds, Rend. Circ. Mat. Palermo, (2) 2 (1953) 1-11. | MR 64255 | Zbl 0053.06502

6 Martin Schechter, On LP estimates and regularity II, Math. Scand. 13 (1963) 47-69. | MR 188616 | Zbl 0131.09505

7 J.L. Lionsand Jaak Peetre, Sur une classe d'espaces d'interpolation, Inst. Hautes Etudes Sci. Publ. Math., 19 (1964) 5-68. | Numdam | MR 165343 | Zbl 0148.11403

8 Martin Schechter, Various types of boundary conditions for elliptic equations, Comm. Pure Appl. Math. 13 (1960) 407-425. | MR 125332 | Zbl 0095.08002

9 Martin Schechter, On the theory of differential boundary problems, Illinois J. Math., 7 (1963) 232-245. | MR 197935 | Zbl 0135.15304

10 J.L. Lions and Enrico Magenes, Problemi ai limiti non omogenei, (V), Ann. Scuola Norm. Sup. Pisa, (3) 16 (1962) 1-44. | Numdam | MR 146527 | Zbl 0115.31401

11 A.P. Calderon, Intermediate spaces and interpolation, the complex method, Studia Math., 24 (1964) 113-190. | MR 167830 | Zbl 0204.13703

12 R.W. Beals, A note on the adjoint of a perturbed operator, Bull. Amer. Math. Soc., 70 (1964) 314-315. | MR 158267 | Zbl 0125.35201

13 R.W. Beals, Nonlocal elliptic boundary value problems, Ibid.. 70 (1964) 693-696. | MR 167700 | Zbl 0125.33301

14 R.W. Beals, Non-local boundary value problems for elliptic partial differential operators, dissertation, Yale University, 1964.

15 J.W. Calkin, Abstract symmetric boundary conditions, Trans. Amer. Math. Soc., 45 (1939) 360-442. | JFM 65.0511.01 | MR 1501997 | Zbl 0021.13802

16 W.G. Bade and R.S. Freeman, Closed extensions of the Laplace operator determined by a general class of boundary conditions, Pacific J. Math., 12 (1962) 395-410. | MR 165132 | Zbl 0198.17403

17 R.S. Freeman, On Closed extensions of second order formally self-adjoint uniformly elliptic differential operators (to appear).

18 A.S. Dynin, Multidimensional elliptic boundary value problems with a single unknown function, Dokl. Akad. Nauk SSSR, 141 (1961) 285-287; Soviet Math., 2 (1961) 1431-1433. | MR 149068 | Zbl 0125.34802

19 M.S. Agronovich and A.S. Dynin, General boundary-value problems for elliptic systems in an n-dimensional domain, Dokl. Akad. Nauk SSSR, 146 (1962) 511-514; Soviet Math. 3 (1962) 1323-1327. | MR 140820 | Zbl 0132.35403

20 M.I. Visik, On general boundary value problems for elliptic partial differential equations, Trudy Moskov. Mat. Obšč., 1 (1952) 187-246; Amer. Math. Soc. Transl. (2) 24 (1963) 107-172. | MR 51404

21 Lars Hörmander, On the theory of general partial differential operators, Acta Math., 94 (1955) 161-248. | MR 76151 | Zbl 0067.32201

22 F.E. Browder, Functional analysis and partial differential equations, II, Math. Ann., 145 (1962) 81-226. | MR 136857 | Zbl 0103.31602

23 F.E. Browder, Analyticity and partial differential equations, I, Amer. J. Math., 84, (1962) 666-710. | MR 150463 | Zbl 0124.31004

24 F.E. Browder, Analyticity and partiat differential equations, II, to appear.

25 F.E. Browder, Non-local elliptic boundary valule problems, to appear. | MR 171989

26 Jaak Peetre, Théorèmes de régularité pour quelques classes d' opérateurs différentiels Thesis, Lund, 1959. | MR 133593 | Zbl 0139.28402

27 R.S. Phillips, Dissipative operators of hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc., 90 (1959) 193-254. | MR 104919 | Zbl 0093.10001

28 Martin Schechter, On the theory of differential boundary problems, Illinois J. Math., 7 (1963) 232-245. | MR 197935 | Zbl 0135.15304

29 R.S. Freeman, Closed operators and their adjoints associated with elliptic differential operators, to appear. | MR 216335 | Zbl 0168.08405